# SDR IPXA2025111380204

- Difficulty date: October 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT FR79/FR80, Y0 HAS CORROSION.  INSTALLED SEAT TRACK AT Y '0' FR 79 TO FR 80 USING FASTNERS PN HL10VF8-6 B# 0004989789, NSA5075-8 38 EACH B# 0004145036, HL12-6-6 B# 0004304262 16 EACH, HL10VF6-5 B# 0004426225 6 EACH, NSA5075-6 B# 0004291985 25 EACH, IAW  SRM-53-10-16 FIG 210.
